# SDR RAAA00E9030

- Difficulty date: August 25, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Aircraft time: 45,582 hours, 22,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Component: Light, Intvlv
- Component part number: 873100212
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE INADVERTENTLY LEFT ON AND DISCHARGED EMERGENCY EGRESS INDICATORS AT FRONT PAX DOOR, OVERWING EXIT LIGHTS, AND RT AFT EMERGENCY EXIT DOOR.  REPLACED BATTERIES AND OPS CHECKED IAW RAA GMM.
